MedElevator Войти в исследования
← Поиск публикаций
Schweizerische medizinische Wochenschrift · 1990

[Renal and neurological toxicity of acyclovir. Apropos of a case].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Fischer A, Fellay G, Regamey C

Аннотация

The occurrence of anuria and stupor in a patient treated with acyclovir afforded the opportunity to discuss the renal and neurological toxicity of this drug. Acute renal insufficiency by crystallization of acyclovir and intratubular obstruction is a not infrequent side effect. The risk depends on the dose, the administration mode, the patient's state of hydration and preexisting renal failure. The evolution is typified by a rapid onset (after 24-48 h) and a prompt recovery after ending the treatment. The demonstration in urinalysis of crystals within leukocytes helps to establish the diagnosis. Neurological involvement can vary from confusion to coma. The cerebrospinal fluid is normal and the electroencephalogram shows diffuse slowing. A favorable outcome after ending treatment is the rule. Awareness of the risk factors associated with renal and neurological toxicity should lead to a reduction of its frequency.

Предметные рубрики MeSH